# SDR FDEA201208243148

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 40,903 hours, 27,646 cycles
- Engine: Ge CF680A3
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Damaged
- Location: Nr 6 Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777005001400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 6 SPOILER HAS HOLE APPROX .25W X .56L X .25D.   LOCATED 12.125" FROM OTBD EDGE AND 21" FROM T/E OF SPOILER REPAIRED ONE HOLE MEASURING .25W X .56L X .25D ON NR 6 SPOILER USING RESIN & CARBON FIBER IAW SRM 57-76-11, PAR 12C. COMPLIED WITH EA 6-5750-160173, PT 1.
